'Should you ever take Tamiflu? Check out the evidence below…
An Indiana family is grieving after discovering the body of 16-year-old Charlie Harp, who had never previously shown signs of suicidal behavior. He was taking Tamiflu for his flu symptoms and the family says they believe his suicide was a side effect of the drug.
The high school wrestler was diagnosed with the flu last Thursday. His aunt told WXIN that she called to check on him the next day, and when she didn’t get a response, she came home to find him dead in the garage.
“Had I known this issue, I would’ve never given it to him,” said Jackie Ray, Charlie’s aunt and legal guardian.
The warning label on Tamiflu states that pediatric patients may be at an increased risk of confusion or abnormal behavior.
While the media is downplaying suicidal thoughts as a side effect to Tamiflu, the issue is actually quite grave and has surfaced multiple times in the past decade. The neuropsychological side effects of Tamiflu are particularly pronounced in those who are ages 17 or younger. A six-year-old recently tried to jump out of a window after taking Tamiflu and other children have been experiencing hallucinations and aggressive behavior. As of 2008 there have “ been 25 deaths and 365 cases of abnormal behavior in children and young adults under 21 who took Tamiflu since it was approved for use in 1999. ” Officially reported cases, that is.'
Read more: Family Says Tamiflu Caused Teen’s Suicide